# SDR ASAA2015122314464

- Difficulty date: December 23, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 2,741 hours, 880 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFLIGHT ON FMC LEGS PAGE ROUTE DATA RECEIVED A DATLINK FULL MESSAGE.  BUFFER IS FULL SUSPECTED.  ACFT GROUNDED.  PERFORMED FIM 34-61, TASK 839 & FMC OPS NORMAL.
